Search
for
Sort by
Research 30 of 1000+
- Chemotherapy-induced iatrogenic injury of skin: New drugs and new concepts
- Cutaneous Side Effects of Chemotherapy and Radiotherapy
- Dermatologic Conditions of the Early Post-Transplant Period in Hematopoietic Stem Cell Transplant Recipients
- Botulinum Toxin Off-Label Use in Dermatology: A Review
- Mucocutaneous reactions to chemotherapy
- Aesthetic medicine treatments for oncology patients — a narrative literature review
- Pharmacotherapy for Keloids and Hypertrophic Scars
- Evolution and Trends of Facial Plastic Surgery and Facial Aesthetic Procedures in India: From Awakening to Revival
- Adverse cutaneous reactions to chemotherapeutic agents and cytokine therapy
- Dermatologic adverse events associated with chemotherapy and targeted anticancer therapy
- Chemotoxicity in Carcinoma Breast Patients - Its Incidence and Trends in Severity - An Observational Study
- Cutaneous toxicities of new targeted cancer therapies: must know for diagnosis, management, and patient-proxy empowerment
- Understanding, recognizing, and managing toxicities of targeted anticancer therapies
- Hormesis and medicine
- Cutaneous Drug Reaction Case Reports
- Apoptosis in Hair and Skin: A Review
- Cutaneous complications of chemotherapeutic agents
- Toxic Epidermal Necrolysis
- Cutaneous reactions to chemotherapeutic drugs and targeted therapy for cancer
- Permanent alopecia following chemotherapy and bone marrow transplantation
- Resolution of the plantar hyperkeratosis of pachyonychia congenita during chemotherapy for Ewing sarcoma
- Erythema Nodosum Leprosum
- THE GLOBAL CHALLENGE OF CHEMOTHERAPY TOXICITY: RETHINKING SUPPORTIVE CARE IN MODERN ONCOLOGY
- Periungual lesions secondary to chemotherapy with docetaxel
- Dermatological adverse events with taxane chemotherapy
- Chemotherapy of psoriasis and other skin disorders with oral retinoids
- Evaluation of trichodynia (hair pain) during chemotherapy or tamoxifen treatment in breast cancer patients
- Conceptual Basis for Use of Chemotherapeutic Agents and Their Pharmacology
- Cutaneous drug reactions
- Adverse cutaneous effects of psychotropic medications